# SDR CA080226003

- Difficulty date: February 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,403 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Condition: Malfunctioned
- Part time: 1,403 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE CHECK FOLLOWING START, THE ANNUNCIATOR LIGHT FOR GOV FAILURE (RED) FAILED TO ILLUMINATE WHEN THE ENGINE GOV SWITCH WAS MOVED FROM AUTO TO MANUAL. OTHER FUNCTIONS ASSOCIATED WITH MOVING TO MANUAL (SOLENOID, VEMD FAILURE CODES) OPERATED NORMALLY. THE WARNING LIGHT ILLUMINATED DURING THE ANNUNCIATOR (ALL LIGHTS) PUSH TO TEST. THE ANNUNCIATOR PANEL WAS REPLACED WITH THE REPLACMENT UNIT OPERATING NORMALLY. (TC NR 20080226003)
